# SDR DL72W980476

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65562312
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN R1 DOOR CUTOUT UPPER HINGE CUTOUT, REPAIR FOR CRACK IN REINFORCING DOUBLER (BEAR STRAP).  THE UPPER HINGE CUTOUT OF THE R1 DOOR CUTOUT WAS FOUND TO HAVE A TYPICAL CRACK IN THE REINFORCING DOUBLER (BEAR STRAP) THE CRACK WAS IN LOCATION D PER BOEING S/B 727-53-0136.  THE CRACK WAS REPAIRED WITH A SKIN DOULBER PER THE S/B AND  AS DOCUMENTED IN ER/A 364078-14.
